# SDR IPXA2025091972305

- Difficulty date: September 12, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 23,514 hours, 14,080 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Adapter
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK, CLS ADAPTER AT RH SIDE JUST IN FRONT OF REDLINE MARKER NR 1 BROKEN. REMOVED CLS ADAPTER DAMAGE AT THE RT SIDE. FR20 IAW AIRBUS SRM 51-40-21-001. INSTALLED ADAPTER CLS, AT MAIN CARGO DECK, FLOOR STRUCTURE FR20 Y1954. IAW SRM 51-40-21-001.
